MAUDE Adverse Event Report: CTL MEDICAL CORPORATION RAPHAEL PEDICLE SCREW 6.5X35

CTL MEDICAL CORPORATION RAPHAEL PEDICLE SCREW 6.5X35
Model Number 015.3237
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Follow-up mri indicates that tulip has separated from rod.In reviewing the images, it appears that tulip may have separate from screw body.No revision surgery was performed.The patient is doing fine.
 
Event or Problem Description
Follow-up mri indicates that tulip has separated from rod.In reviewing the images, it appears that tulip may have separate from screw body.The implanted device was not removed, revision surgery did not occur.The patient is doing fine.

Brand Name
RAPHAEL PEDICLE SCREW 6.5X35
Common Device Name
RAPHAEL PEDICLE SCREW 6.5X35
Manufacturer (Section D)
CTL MEDICAL CORPORATION
4550 excel parkway
suite 300
addison TX 75001
MDR Report Key7987311
Report Number3009051471-2018-00008
Device Sequence Number11076639
Product Code MNI
UDI-Device Identifier00841732119772
UDI-Public00841732119772
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015.3237
Device Catalogue Number015.3237
Device Lot Number7KNBB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR